# SDR N6WA2024070301

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10256
- Aircraft time: 42,308 hours, 30,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LH00
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINSCENT STRIP IN FRONT OF SNACK BAR COMING LOOSE. INSTALLED LUMINESCENT STRIP AT GALLEY CHILLER PER CRJ 550 AMM 33-51-01. OPS CHECK GOOD.
